# SDR MASA200600807

- Difficulty date: March 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,634 hours, 15,362 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2342
- Condition: Warning Message
- Location: Spoilerons
- Part time: 12,931 hours, 10,467 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6152 PHX - SPOILERON FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RIGHT I/B PCU.
